MathSciNet Relay Station
MathSciNet bibliographic data
MR2588432 91G20 (35K91 65M06 91G80)
Company, Rafael; Jódar, Lucas; Pintos, José-Ramón Consistent stable difference schemes for nonlinear Black-Scholes equations modelling option pricing with transaction costs. M2AN Math. Model. Numer. Anal. 43 (2009), no. 6, 1045–1061.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement